Generalized capacity, Harnack inequality and heat kernels on metric spaces

Alexander Grigor'yan Universität Bielefeld, Germany Jiaxin Hu Tsinghua University,China Ka-Sing Lau The Chines University of Hong Kong

Functional Analysis mathscidoc:1611.12001

J. Math. Soc. Japan. Special Issue dedicated to Kiyosi Itō, 67, 1485-1549 , 2015
No abstract uploaded!
heat kernel, harnack inequality
[ Download ] [ 2016-11-23 16:15:20 uploaded by jiaxinhu ] [ 1032 downloads ] [ 0 comments ]
@inproceedings{alexander2015generalized,
  title={Generalized capacity, Harnack inequality and heat kernels on metric spaces},
  author={Alexander Grigor'yan, Jiaxin Hu, and Ka-Sing Lau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161123161520476837628},
  booktitle={J. Math. Soc. Japan. Special Issue dedicated to Kiyosi Itō},
  volume={67},
  pages={1485-1549 },
  year={2015},
}
Alexander Grigor'yan, Jiaxin Hu, and Ka-Sing Lau. Generalized capacity, Harnack inequality and heat kernels on metric spaces. 2015. Vol. 67. In J. Math. Soc. Japan. Special Issue dedicated to Kiyosi Itō. pp.1485-1549 . http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161123161520476837628.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved